I looked up Zoloft in my PDR and all of your symptoms except sweating are listed as possible side effects. You'll have to decide if Zoloft is good enough that you can put up with the sweating. If not, I would ask to be switched to another antidepressant. If the sweating is still there after the change then something else is causing it.
Sorry te hear that, im also having a lit if heat in my body,like you said come in a rush and make me feel very bad, also trembling and nausea and a lot af anxiety. What your doctor had tell you about it? Thanks
The sweating is the most prominent of the symptoms, or at least the most chronic. As I said, it's not your run of the mill swears, I'm soaked as if I were in the shower or a rain storm; it's really that bad! I stopped taking the Zoloft last Friday and most of the symptoms have diminished. I have little doubt now that it was serotonin toxicity. As they said on "Airplane" the movie, "I picked a bad time to quit Zoloft" because it caused my heart problems to act up and I ended up in the hospital again with an unstable heart beat and had to get my pacer replaced along with the leads early, now I have a huge wound in my chest and more pain than I can stand. On the FDA site, I found where Zoloft along with opiates will cause toxicity, which is what has been happening for the past year or more. It ***** that I had to find the answers to my problems after seeing at least 6 different doctors at Denver Health, who all acted as if I were making it all up!